# SDR REXA2021041300213

- Difficulty date: April 7, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 15,297 hours, 10,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS OVER THE L/H & R/H WING (4) TOTAL ARE INOP.  REMOVED AND REPLACED NO#3 EPSU IAW CRJ 900 AMM 33-51-17-400-801(A04) REPLACED BULB AT RH AFT EMERGENCY LIGHT (OVERWING) IAW CRJ 900 AMM  33-51-45-000-801(A08) AND 33-51-15-400-801(A08) OPS CHECK GOOD IAW CRJ AMM 33-51-15-710-801-A01.
